# SDR SWAA2022052611681

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 77,681 hours, 45,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT DOOR LIGHT LIGHT INOP / [01] RELAMPED RH OVERWING EMER EXIT DOOR LIGHT IAW AMM 33-51-01
